# SDR COEA2017013007913

- Difficulty date: January 30, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: S54110586200
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: PANEL 435AT, FWD UPPER COWL, CHANNEL SECTION ANGLE CRACKED. REPAIRED PER SRM 54-12-61-300-807-A01.
